# SDR UIEA2020091541993

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,594 hours, 20,385 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LP 1 STATUS MESSAGE.  TRANSFERRED TO MDDR 134312, IAW MEL 26-11-01-01, CAT C.  ACCOMPLISHED FIM 26-11 FT 804.  ACCOMPLISHED LOOP RESISTANCE CHECK AND ISOLATION CHECK, ALL WITHIN LIMITS.  ACCOMPLISHED VISUAL CHECK, FOUND LOOP GROUNDED TO FRAME, REPOSITION ACCOMPLISHED.  OPS CHECK IAW AMM 26-11-00, OPS CHECK GOOD.  THIS CLEARS MDDR 134312, PLACARD REMOVED.
